Zyrtec Liquid Gels, 65 Liquid Gels

Regular price $34.95 Sale


Purchase Options
Delivery Frequency
- +
Free Shipping & Returns
Free Delivery:
Free Shipping & Returns
Expedited Delivery:
  • Zyrtec liquid gels 10 mg capsules
  • Active ingredient cetirizine HCl antihistamine
  • 24 hours relief of sneezing, itchy, watery eyes, runny nose, itchy throat or nose
  • Indoor and outdoor allergies
  • 65 liquid gels


Size:65 Count (Pack of 1) It provides prescription-strength, 24-hour, indoor
and outdoor allergy relief. Get relief from sneezing, runny nose, itchy watery
eyes and itchy throat or nose. Zyrtec is a fast acting, once-a-day medication
that relieves symptoms of indoor and outdoor allergies.

Related Products

Cetirizine HCI 10 mg

gelatin, glycerin, mannitol, pharmaceutical ink, polyethylene glycol 400, purified water, sodium hyrdoxide, sorbitan, sorbitol

Keep out of reach of children. If pregnant or breast-feeding, ask a healthcare professional before use. In case of overdose, get medical help or contact a poison control center right away.

Cetirizine HCI 10 mg

gelatin, glycerin, mannitol, pharmaceutical ink, polyethylene glycol 400, purified water, sodium hyrdoxide, sorbitan, sorbitol

Keep out of reach of children. If pregnant or breast-feeding, ask a healthcare professional before use. In case of overdose, get medical help or contact a poison control center right away.

Reviews